# SDR SWIA201333369

- Difficulty date: May 4, 2013
- Submitted: May 8, 2013
- Operation: Air carrier
- Aircraft: N221SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120290
- Aircraft time: 42,358 hours, 60,445 cycles
- System (JASC): 2430 · DC Generating System
- Part: Relay
- Condition: Faulty
- Location: Electrical Sys
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

INTERMITTENT ELECTRICAL OVERHEAT SMELL IN THE COCKPIT NEAR RELAY BOXES.  (FLT 5609)  REPLACED NR 2 FEEDER PROTECTON RELAY.  OPS CHECK GOOD.  NO ELECTRICAL SMELL IN COCKPIT.
